# SDR SWIA2019012145455

- Difficulty date: January 21, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 36,618 hours, 31,898 cycles
- System (JASC): 5270 · Door Warning System
- Part: Rod
- Condition: Failed
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

PASSENGER DOOR WARNING MESSAGE ON APPROACH. EMERGENCY DESCENT. DEPLOYED PAX O2 MASK. (FLT#3502) CLOSED REMOVED AND REPLACED PAX DOOR ROD. ALSO REPACKED OXYGEN GENERATORS. 6L AND 11R AND LAV FOUND NOT USED IAW AMM. REMOVED AND REPLACED REST OF OXYGEN GENERATORS IAW AMM. COMPLIED WITH EMERGENCY DEPLOYMENT OF PASSENGER OXYGEN SYSTEM OPS CHECK GOOD IAW AMM. PERFORMED PRESSURIZATION CHECK OF A/C  NO LEAKS NOTED IAW AMM.
